Drug induced Lupus

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2010
Total Posts : 50
   Posted 9/18/2011 6:35 AM (GMT -6)   
I went to Cleveland Clinic last week for continuing problems from my Lupus. He spent a lot of time with me and had a battery of blood work and other tests done. He says it is possible it could be drug induced Lupus from the Keppra I take for my epilepsy.

I have been taking Keppra for over 5 years now and have asked my pharmacist and my neurologist about this possibility and both have said no. I know that some seizure meds do cause this but haven't seen this one as a culprit before.

Wondering if anyone else has heard of Keppra being a problem or experienced this as well.

I'm still waiting for all my results to come back. They did call and say my Potassium Level is low. I have to have more labs done Monday and follow up with my family doctor for that . It was 3.2

Thanks for any advice.
SLE Lupus, Epilepsy, Spinal Stenosis
Plaquenil, Keppra, Medrol, Vicoden, VitaminD/Calcium, Ambiem

Make the best of every day.. You never know what tomorrow will bring you!
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 17, 2018 2:46 PM (GMT -6)
There are a total of 2,940,704 posts in 322,681 threads.
View Active Threads

Who's Online
This forum has 161104 registered members. Please welcome our newest member, misticaphotos.
261 Guest(s), 14 Registered Member(s) are currently online.  Details
Lapis_29, Dahlias, Casa11, EruditePaul, Rinzler, cyclinglady, Catandco, Almost a 10, magoo2, valli1234, Saipan Paradise, FamilyGuy, straydog, suchatravesty